Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Christine

Member
  • Content Count

    11
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Christine

  • Rank
    New Member
  1. I came across this item white researching the BeautyLight product. It's sold by the same company. The Caribbean Sunbox $185 + s/h, which is quite a bit cheaper than $279 + s/h for the BeautyLight. Caribbean Sunbox uses LED lights while the BeautyLight uses fluorescent lamps. Both have 90-day guarantees, minus a 20% restocking fee for BeautyLight and 15% restocking fee for Caribbean Sunbox. Thanks in advance for any advice/insight on this!
  2. It's worth a try, here was my 2 experiences w/ Accutane: 1) when I was about 22 and figured out I wasn't "growing out" of my teenage acne, I tried it for a 5-month cycle. My side affects were generally mild except for the severe dryness. Tip: keep a humidifier going in your bedroom at all times. After the 5 months, my skin was the clearest it had ever been and I was thrilled. However, about 12 months after ending the Accutane, my acne slowly came back to about 85% as bad as it was before I
  3. I've been using Solodyn for about 1.5 weeks now. I think I've seen slight improvement--fewer large pimples. But, I think a fair evaluation will be after 2 months or so. I've had no real side effects, but have noticed strange low-level headaches and some mild dizziness or difficulty concentrating during conversations with people. ~Not sure if it's stress related (work & planning my wedding) or from the medication. (?) I'm using this in combination with Ziana, a topical that has both clin
  4. I have adult acne (I'm 30) and have been using Ziana for about 2 weeks now. It's helped me without causing dryness or irritation. This surprised me because I have sensitive skin and can not tolerate Retin-A... it made my skin bright red, flaky and it was painful (severe burning feeling). I've been using this topical in combination with an oral antibiotic - Solodyn. So far, so good. I'm not 100% clear, but have seen a good reduction in acne, especially the larger "deep rooter" pimples. I'm
  5. I agree, after getting off Accutane you really don't want to be using a harsh toner. You may not want to use toner at all--ask your dermatologist. Just use a gentle clenser and a good moisterizer. Also, I've noticed that with the less makeup I wear, it helps make my skin clearer.
  6. I've been there... Sounds like you could benefit from seeing a dermatologist. If your acne is hormonal, getting on certain birth control pills may help, and it will help make your period more regular too. Most doctors won't put their patients on Accutane right away, especially someone like you who's just started getting acne. First, the side effects of the drug are significant, plus it costs a lot of money (without insurance, several hundred dollars per month). I've been on Accutane bef
  7. When I first went on Accutane, my face turned a little red too. But, I think it got better after the first month or two.
  8. I took Accutane 4 years ago... it completely cleared up my acne for one year, but then it came back. My skin used to be somewhat oily before Accutane, now it's pretty dry.
  9. I totally understand the frustration and pain! Like one of the other posts said, there is some over the counter stuff that might help you. Also, if you're old enough to have a job, I would recommend saving money to go to the dermatologist. Or, save birthday and Christmas gift money. Maybe if you save your own money it will show your parents how important this is to you and they will be more supportive? Plus, if it's your own money how can they tell you how to spend it? But, in the me
  10. I also tried ortho tricyclen for about 3 months. I was on a different birth control pills before, but switched to the ortho tricyclen. I didn't notice any difference or improvement at all.
  11. Most side effects go away when you stop taking the medication. However, some minor side effects may be permanent. Side effects will be different for different people. When I took Accutane about 4 years ago (at age 22), I experienced some side effects like: Very dry skin, especially on my face. It would peel a lot kinda like when you have a bad sunburn that's going away. I put a humidifier in my bed room and let it run all night while I selpt. This seemed to help a little, especially in
×